CSpace

Browse/Search Results:  1-10 of 142 Help

Selected(0)Clear Items/Page:    Sort:
Interface-penalty finite element methods for interface problems in H-1, H(curl), and H(div) 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2020, 卷号: 367, 页码: 16
Authors:  Liu, Huaqing;  Zhang, Linbo;  Zhang, Xiaodi;  Zheng, Weiying
Favorite  |  View/Download:2/0  |  Submit date:2020/10/12
Interface problem  Unfitted mesh  Interface-penalty finite element method  Maxwell's equation  Nitsche's method  
Asymptotic behavior at the isolated singularities of solutions of some equations on singular manifolds with conical metrics 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2020, 页码: 35
Authors:  Guo, Zongming;  Li, Jiayu;  Wan, Fangshu
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
Semilinear elliptic equation  asymptotic behavior  conical metric  isolated singularity  
Decoupled Mixed Element Methods for Fourth Order Elliptic Optimal Control Problems with Control Constraints 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 400-432
Authors:  Shen, Yue;  Jin, Chang
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Fourth order elliptic equation  optimal control problem  decoupled mixed element method  Lagrange element  nonconforming Crouzeix-Raviart element  a priori error estimates  
A NOTE ON STEADY VORTEX FLOWS IN TWO DIMENSIONS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2020, 卷号: 148, 期号: 3, 页码: 1153-1159
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Euler equations  steady vortex flow  semilinear elliptic equation  stream function  
A BALANCED OVERSAMPLING FINITE ELEMENT METHOD FOR ELLIPTIC PROBLEMS WITH OBSERVATIONAL BOUNDARY DATA 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2020, 卷号: 38, 期号: 2, 页码: 355-374
Authors:  Chen, Zhiming;  Tuo, Rui;  Zhang, Wenlong
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Observational boundary data  Elliptic equation  Sub-Gaussian random variable  
A convergent adaptive finite element method for elliptic Dirichlet boundary control problems 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 1985-2015
Authors:  Gong, Wei;  Liu, Wenbin;  Tan, Zhiyu;  Yan, Ningning
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10
optimal control problem  elliptic equation  Dirichlet boundary control  energy space  adaptive finite element method  convergence  
A monotonicity theorem and its applications to weighted elliptic equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 10, 页码: 1925-1934
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
monotonicity theorem  nonlinear elliptic weighted equation  Liouville-type theorem  
Quasi-Periodic Solutions for Differential Equations with an Elliptic-Type Degenerate Equilibrium Point Under Small Perturbations 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2019, 卷号: 31, 期号: 2, 页码: 653-681
Authors:  Li, Xuemei;  Shang, Zaijiu
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Delay differential equation  Degenerate equilibrium point  Quasi-periodic solution  Perturbation  
Liouville type theorem for a singular elliptic equation with finite Morse index 期刊论文
Boundary Value Problems, 2019, 卷号: 2019, 期号: 1
Authors:  Xiu,Zonghu;  Zhao,Jing;  Chen,Jianyi;  Yang,Hongwei
Favorite  |  View/Download:14/0  |  Submit date:2019/04/02
Liouville theorem  Morse index  Singular elliptic equation  
Proof of the Henon-Lane-Emden conjecture in R-3 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 1, 页码: 202-226
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:14/0  |  Submit date:2019/01/11
Henon-Lane-Emden conjecture  Nonlinear elliptic weighted system  Liouville-type theorems